Alert archive / Louisiana / Special Marine Warnings in 2005
Special Marine Warning 252, NWS New Orleans, LA
NWS New Orleans, LA issued this special marine warning at Jul 3, 2005, 3:53 PM CDT. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2005, 3:53 PM CDT (20:53 UTC)
- Expired
- Jul 3, 2005, 5:00 PM CDT
- In force
- 67 min
- Issued by
- NWS New Orleans, LA
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at Jul 3, 3:45 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 3, 3:45 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 345 PM CDT SUN JUL 3 2005 .DISCUSSION...UPPER AIR ANALYSIS SHOWED A WEAKEN POSITIVELY TILTED TROUGH AXIS FROM WEST TENNESSEE TO SOUTHWEST LOUISIANA. CONVECTION FROM THIS MORNING CREATED A THIN CANOPY ACROSS THE AREA AND PREVENTED HEATING INITIALLY. HOWEVER TEMPERATURES MANAGED TO CLIMB TO FORECAST HIGHS. THIS AFTERNOON CONVECTION WAS ISOLATED IN COVERAGE AT BEST BUT SCATTERED AROUND THE LAKE AND POPULATED AREAS. TROUGH WEAKNESS SHOULD REMAIN FROM CENTRAL MISSISSIPPI TO NORTHWEST GULF THROUGH TUESDAY. ASSOCIATED MOISTURE WITH DEPRESSION THREE WILL LIKELY SPREAD NORTH ACROSS THE AREA STARING MONDAY NIGHT THROUGH WEDNESDAY. WILL MAINTAIN NUMERSOUS COVERAGE FOR TUESDAY AND WEDNESDAY. IN THE NORTHERN STREAM ACROSS THE LAKES...A TROUGH WILL SWEEP ACROSS THE GREAT LAKES WEDNESDAY. ETA AND GFS ARE IN AGREEMENT WITH THE LOCATION OF THE TROUGH AND THE ASSOCIATED SURFACE LOW OVER THE MID ATLATIC BY WEDNESDAY. THE ASSOCIATED FRONTAL BOUNDARY COULD SNEAK IN THE BACK DOOR WITH LOWER DEWPOINT ACROSS THE MISSISSIPPI COAST EARLY FRIDAY. DID NOT REFLECT DP READINGS IN THE GRIDS YET...WANT TO SEE ANOTHER RUN. IN ADDITION...RAIN CHANCES MAY LOWER AS PW VALUES WILL LIKELY LOWER TO 1.7 INCHES FOR SOUTHWEST ZONES TO 1.2 INCHES NORTHEAST ZONES. WILL CARRY SLIGHTLY BELOW NORMAL RAIN CHANCES AFTER THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... MCB 72 90 72 90 / 10 40 20 50 BTR 75 93 74 91 / 10 40 20 50 MSY 78 92 77 88 / 20 50 30 60 GPT 75 91 75 88 / 20 50 30 60 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. SE LA AND MS COASTAL WATERS...NONE. &&
Hazardous weather outlook, Jul 3, 11:00 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT SUN JUL 3 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-041130- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT SUN JUL 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WHILE ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED...SOME OF THE THUNDERSTORMS COULD BE STRONG AND PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. HOWEVER...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND EARLY WEDNESDAY AS A TROPICAL WAVE MOVES NORTHWEST TOWARD THE NORTHWEST GULF COAST EARLY TUESDAY. WHILE ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED DURING THE PERIOD...A FEW STORMS COULD BE STRONG AND PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 3:45 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 345 PM CDT SUN JUL 3 2005 LAZ060>064-032145- ORLEANS-ST CHARLES-UPPER JEFFERSON-UPPER PLAQUEMINES- UPPER ST BERNARD- 345 PM CDT SUN JUL 3 2005 ...STRONG THUNDERSTORMS GREATER NEW ORLEANS... AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM NEW ORLEANS THROUGH KENNER. THESE STORMS MAY CONTAIN WINDS GUSTING TO 45 MPH...HEAVY RAINFALL OF 1 TO 2 INCHES PER HOUR...AND FREQUENT LIGHTNING. THE STORMS ARE MOVING TO THE NORTHEAST AT 20 MPH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISIONS SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:30 PM CDT | Special Marine Warning | LIX | 45 min | |
| Jul 2, 7:50 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Plaquemines, Saint Bernard | 25 min |
| Jul 2, 7:59 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Jul 2, 8:21 PM CDT | Special Marine Warning | LIX | 84 min |
Nearby
Special Marine Warnings in Louisiana, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.